About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 541761, 11 pages
http://dx.doi.org/10.1155/2012/541761
Research Article

On Some Solvable Difference Equations and Systems of Difference Equations

1Mathematical Institute of the Serbian Academy of Sciences and Arts, Knez Mihailova 36/III, 11000 Beograd, Serbia
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
3Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
4Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Beograd, Serbia

Received 8 August 2012; Accepted 27 September 2012

Academic Editor: Svatoslav Staněk

Copyright © 2012 Stevo Stević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stević, Josef Diblík, Bratislav Iričanin, and Zdeněk Šmarda, “On Some Solvable Difference Equations and Systems of Difference Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 541761, 11 pages, 2012. doi:10.1155/2012/541761